# SDR UALA2009031000712

- Difficulty date: March 4, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 35,914 hours, 4,329 cycles
- Engine: Pwa PW4056
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: R5 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT SKIN ON DOOR R5 BENT OUT AND CRACK 0.5 INCH AT AFT LOWER CORNER ABOVE LOWER GATE.  MAJOR REPAIR ACCOMPLISHED.  REPAIRED WITH DOUBLER.
